MAUDE Adverse Event Report: OSCOR INC. M/IS-10; PACEMAKER LEAD ADAPTOR

OSCOR INC. M/IS-10; PACEMAKER LEAD ADAPTOR
Model Number M/IS-10
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up report will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
High grade av block.Rising rv threshold on 5032-58cm lead.System extraction with reimplant planned.Dr.(b)(6) decided to extract all leads (abandoned and active) and start over with a new system.Patient outcome: alive - no injury.
 
Event or Problem Description
On (b)(6)2025 the following information was provided by the customer.It was reported that the right ventricular lead exhibited rising thresholds.The right ventricular lead was explanted and replaced.No patient complications have been reported as a result of this event.The adaptor was not reported as a complaint and there were no allegations against the adaptor.There was a surgical intervention, only for the rv lead.There was no procedure delay, and procedure was completed successfully.The adaptor was not returned and is in the possession of the hospital.The adaptor was not reported to the fda as a complaint.Patient's information was provided.
 
Additional Manufacturer Narrative
The customer provided new event information, stating there was no issue with this adaptor.Based upon this new information it has been determined this event was reported to the fda in error and is considered not reportable.There were no malfunction allegations or patient complications against the adaptor.The device history records were reviewed to confirm that the adaptor passed all applicable in-process and final inspections.No further follow-up is required.This report is to address the adverse event only.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Additional Manufacturer Narrative
Corrects to h11: documented sections b1 and b4 were not listed in follow-up 1.Corrected manufacturer narrative: the customer provided new event information, stating there were no malfunction allegations against this adaptor.Based upon the new information, it has been determined this event should of been reported as an adverse event and not as a product problem.The device history records were reviewed to confirm that the adaptor passed all applicable in-process and final inspections before shipping to the customer.No further follow-up is required.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
M/IS-10
Common Device Name
PACEMAKER LEAD ADAPTOR
Manufacturer (Section D)
OSCOR INC.
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR INC.
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer Contact
ronnie greco
4875 palm harbor blvd.
palm harbor, FL 34683
7279372511
MDR Report Key21046932
Report Number1035166-2024-00150
Device Sequence Number8307222
Product Code DTD
UDI-Device Identifier00836559006091
UDI-Public00836559006091
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K925168
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2026
Device Model NumberM/IS-10
Device Catalogue NumberM/IS-10
Device Lot NumberC3-19694
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/09/2024
Supplement Date Received by Manufacturer02/07/2025
02/28/2025
Initial Report FDA Received Date12/31/2024
Supplement Report FDA Received Date02/27/2025
03/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient Weight74 KG